# SDR AALA202402125954

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 18,910 hours, 8,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Exit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT DOOR HANDLE LOOSE, SEAT 16F. TIGHTEN EXIT HANDLE 16F.
